Oct 29, 2011
I had my booster doses of hep b.after few months,i fell something on my right side of abdomen,same feeling if you have heartburn .is this a side effect of vaccine!i noticed it on and off until my 3rd dose,.all my hep test are negative.
Response from Dr. McGovern
I would not expect this side effect to be related to HBV vaccine. Most commonly we only see some tenderness at the site. This vaccine is extremely effective and well tolerated.
I would see your physician about your symptoms if they continue, but I don't think they are related to your shot.
Anti - HBs results
still worried for hep c!!!
- Is Red Eyes A Symptom Of HIV?
- Too Scared To Get Tested After Sex With A Prostitute
- Odds Of Getting HIV Blowjob From A Prostitute
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
- Can Steroids Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.